Close this search box.

Mathematical and philosophical logic.

P. Iliev, On semantically labelled syntax trees and the non-existence of certain Sahlqvist formulae, Logic Journal of the IGPL 2022, Oxford University Press.
P. Iliev, On some aspects of the European knowledge economy, Balkan Journal of Philosophy, 13 (2), 2021, 183-204.
P. Balbiani, D. Fernandez-Duque, A. Herzig, P. Iliev, Frame-validity Games and Lower Bounds on the Complexity of Modal Axioms, Logic Journal of the IGPL 30 (1), 155-185, Oxford University Press.
D. Fernandez-Duque, P. Iliev, Succinctness and Expressivity in Subsystems of the Spatial mu-calculus, Journal of Applied Logics, Volume 5 (4), 2018, pp 827 – 873, ISBN 10: 1848902727, College Publications.
H. van Ditmarsch, P. Iliev, The Succinctness of the Cover Modality, Journal of Applied Non-Classical Logics, Volume 25 (4), 2015, pp 373 – 405, ISSN 1958-5780, Taylor & Francis.